# SDR AU990572

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 115093
- Condition: Failed
- Location: Right
- Component: Pwa, PW118A
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE FAILED.   INVESTIGATION FOUND METAL ON THE REDUCTIONG GEARBOX CHIP DETECTOR.  THE REDUCTION GEARBOX WAS FOUND TO BE UNCOUPLED FROM THE POWER TURBINE.  ALL POWER TURBINE BLADES MISSING.  LOW PRESSURE COMPRESSOR JAMMED.  TORQUE SENSOR DAMAGED.  TORQUE SHAFT DAMAGED.   FRONT AIR INLET CASE CRACKED AND DAMAGED.  MINOR DAMAGE TO EXHAUST DUCT FROM EXITING TURBINE BLADES.
